# SDR AALA202307188740

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 58,649 hours, 37,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: D54930093200
- Condition: Broken
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO IAD, AFTER TAKEOFF, GEAR RETRACTION HYDRAULIC GREEN RESERVOIR LOW LEVEL, FLIGHT LANDED AT IAD WITHOUT INCIDENT AND TAXIED TO GATE ON OWN POWER. MAINTENANCE FOUND THE GREEN SYSTEM HYDRAULIC PIPE BETWEEN THE PYLON AND THE ENGINE WAS CHAFFED AND HAD RUPTURED DUE TO THE RETENTION SUPPORT BRACKET BREAKING. MAINTENANCE REPLACED THE HYDRAULIC PIPE (AALA202307180658) AND REPAIRED THE RETENTION SUPPORT BRACKET PER EA 346419. (AALA202307188740). A SATISFACTORY LEAK / OPERATIONA CHECK WAS ACCOMPLISHED.
